# SDR BB07054

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 47,076 hours, 19,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R4 DOOR EMERGENCY LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY.
